# SDR SWAA2024082610351

- Difficulty date: July 8, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TRACK RBL 13.84 LOCATED BS 727C AT AFT CARGO COMPARTMENT 2024-420855<[01] EQUIPMENT USED P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 08-JAN-25;[02] ON STEP 10: TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X1693P030456 DUE DATE: 14 APR 25.;[03] REPAIRED TRACK RBL 13.84 BTW BS 727B TO BS 787 IAW EA 24-153-02050-WIP1 [TTG8Q00V3HUE]; 24-153-02050 [TTG8Q00V9VPJ] SEE INDIVIDUAL SIGNOFFS BELOW;[04] REPAIRED TRACK RBL 13.84 BTW BS 727B TO BS 787 IAW EA 24-153-02050-WIP1 [TTG8Q00V3HUE]; 24-153-02050 [TTG8Q00V9VPJ] SEE INDIVIDUAL SIGNOFFS BELOW
